MathSciNet Relay Station
MathSciNet bibliographic data
MR2225751 (2008e:60152) 60G60 (60G17)
Xiao, Yimin Properties of local-nondeterminism of Gaussian and stable random fields and their applications. Ann. Fac. Sci. Toulouse Math. (6) 15 (2006), no. 1, 157–193.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement